Pacific Journal of Mathematics

Endomorphisms of rank one mixed modules over discrete valuation rings.

Warren May and Elias Toubassi

Article information

Source
Pacific J. Math., Volume 108, Number 1 (1983), 155-163.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102720479

Mathematical Reviews number (MathSciNet)
MR709707

Zentralblatt MATH identifier
0535.20034

Subjects
Primary: 13F30: Valuation rings [See also 13A18]
Secondary: 16A65

Citation

May, Warren; Toubassi, Elias. Endomorphisms of rank one mixed modules over discrete valuation rings. Pacific J. Math. 108 (1983), no. 1, 155--163. https://projecteuclid.org/euclid.pjm/1102720479


Export citation

References

  • [1] L. Fuchs, Infinite Abelian Groups, Vol. II, Academic Press, New York, 1973.
  • [2] I. Kaplansky, Infinite Abelian Groups, University of Michigan Press, Ann Arbor, 1969.
  • [3] W. May and E. Toubassi, Endomorphisms of abelian groups and the theorem of Baer and Kaplansky, J. Algebra, 43 (1976), 1-13.
  • [4] W. May and E. Toubassi, Embedding of totally projective groups, Arch. Math., 29 (1977), 465-471.
  • [5] W. May and E. Toubassi, Isomorphisms of endomorphism rings of rank one mixed groups, J. Algebra, 71 (1981), 508-514.
  • [6] K. Wallace, On mixed groups of torsion-free rank one with totally projective primary components, J. Algebra, 17 (1971), 482-488.